MathSciNet Relay Station
MathSciNet bibliographic data
MR474147 (57 #13797) 53C40
Dekster, B. V. The volume of a slightly curved submanifold in a convex region. Proc. Amer. Math. Soc. 68 (1978), no. 2, 203–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement